# SDR AALA2018070969020

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 12,988 hours, 3,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER EMERGENCY OPERATION CYLINDER AT 1400 PSI AT 79 DEGREES F.  SERVICED THE CYLINDER IAW AMM 52-10-00-614-001-A.
